RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 185–186 (Mi umn1774)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On an analogue of the Wold decomposition for $\pi$-semi-unitary operators

V. A. Shtraus


Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:1, 253–254

Bibliographic databases:

MSC: 47A65, 46C20, 47B50
Received: 04.04.1986

Citation: V. A. Shtraus, “On an analogue of the Wold decomposition for $\pi$-semi-unitary operators”, Uspekhi Mat. Nauk, 43:1(259) (1988), 185–186; Russian Math. Surveys, 43:1 (1988), 253–254

Citation in format AMSBIB
\Bibitem{Sht88}
\by V.~A.~Shtraus
\paper On an analogue of the Wold decomposition for $\pi$-semi-unitary operators
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn1774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937025}
\zmath{https://zbmath.org/?q=an:0656.47029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..253S}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 253--254
\crossref{https://doi.org/10.1070/RM1988v043n01ABEH001704}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R387100023}


Linking options:
  • http://mi.mathnet.ru/eng/umn1774
  • http://mi.mathnet.ru/eng/umn/v43/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:175
    Full text:57
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019